Headaches, period pain, muscular pain, cold and flu symptoms, migraine, dental pain, rheumatic pain, backache, neuralgia, feverishness
Lasts up to 8 hours
Information
Ingredients
Each Caplet contains: Sodium Ibuprofen 256mg (equivalent to Ibuprofen 200mg), Also contains Sodium and Sucrose, See patient information leaflet for more information
Storage
Store in the original pack
Preparation and Usage
Dosage:
For oral administration and short term use only
Adults, the elderly and children and adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water up to three times a day as required
Leave at least 4 hours between doses. Do not take more than 6 caplets in any 24 hour period. Do not give to children under 12 years of age
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
Read the enclosed leaflet carefully before use.
Warnings
DO NOT TAKE IF YOU:
Have or have had two or more episodes of a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy
SPEAK TO A PHARMACIST OR DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated.
Are a smoker
Are pregnant
Are on a restricted sodium intake
WARNING: Do not take more medicine than the label tells you to.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Name and address
MA Holder:
Reckitt Benckiser (UK) Ltd,
Hull,
HU8 7DS,
UK.
Lower age limit
12 Years
Net Contents
16 x Caplets
Safety information
DO NOT TAKE IF YOU: Have or have had two or more episodes of a stomach ulcer, perforation or bleeding Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers Are taking other NSAID painkillers or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy SPEAK TO A PHARMACIST OR DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated. Are a smoker Are pregnant Are on a restricted sodium intake WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Reviews are submitted by our customers directly through our website. We also share reviews from other retailers' websites to help you make an informed decision.
Quick Pain Relief
5 stars
A Tesco Customer29UK June 2022
It helps with mild/medium arthritis in hips. Only used when pain is too bad at night.
The higher strength - than the normal 200mg - defi
5 stars
A Tesco Customer10th June 2022
The higher strength - than the normal 200mg - definitely works well, and does last very close to the 8hrs !
Yes I love them!